Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

On radial and polar Blaschke-Minkowski homomorphisms


Author: Chang-jian Zhao
Journal: Proc. Amer. Math. Soc. 141 (2013), 667-676
MSC (2010): Primary 52A40, 53A15
DOI: https://doi.org/10.1090/S0002-9939-2012-11318-8
Published electronically: May 31, 2012
MathSciNet review: 2996971
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Brunn-Minkowski type inequalities for radial Blaschke-Minkowski homomorphisms of star bodies and polar Blaschke-Minkowski homomorphisms of convex bodies are established.


References [Enhancements On Off] (What's this?)

  • 1. J. Abardia, A. Bernig, Projection bodies in complex vector spaces, Adv. Math., 227(2011), 830-846.
  • 2. S. Alesker, A. Bernig, F.E. Schuster, Harmonic analysis of translation invariant valuations, Geom. Funct. Anal., 21 (2011), 751-773. MR 2827009
  • 3. E. F. Beckenbach, R. Bellman, Inequalities, Springer-Verlag, Berlin-Göttingen, Heidelberg, 1961. MR 0158038 (28:1266)
  • 4. M. Dresher, Moment space and inequalities, Duke. Math. J., 20(1953), 261-271. MR 0055389 (14:1067d)
  • 5. C. Haberl, Star body valued valuations, Indiana Univ. Math. J., 58(2009), 2253-2276. MR 2583498 (2011b:52018)
  • 6. C. Haberl, F.E. Schuster, General $ L_{p}$ affine isoperimetric inequalities, J. Diff. Geom., 83(2009), 1-26. MR 2545028 (2010j:52026)
  • 7. C. Haberl, $ L_{p}$ intersection bodies, Adv. Math., 217(2008), 2599-2624. MR 2397461 (2009a:52001)
  • 8. C. Haberl, M. Ludwig, A characterization of $ L_{p}$ intersection bodies, Int. Math. Res. Not., Art ID 10548, 29 pages. MR 2250020 (2007k:52007)
  • 9. M. Kiderlen, Blaschke- and Minkowski-endomorphisms of convex bodies, Trans. Amer. Math. Soc., 358(2006), 5539-5564. MR 2238926 (2007e:52006)
  • 10. M. Ludwig, Minkowski valuations, Trans. Amer. Math. Soc., 357(10)(2005), 4191-4213. MR 2159706 (2006f:52005)
  • 11. M. Ludwig, General affine surface areas, Adv. Math., 224(2010), 2346-2360. MR 2652209 (2011h:52006)
  • 12. M. Ludwig, Minkowski areas and valuations, J. Diff. Geom., 86(2010), 133-161. MR 2772547
  • 13. E. Lutwak, Intersection bodies and dual mixed volumes, Adv. Math., 71(1988), 232-261. MR 963487 (90a:52023)
  • 14. E. Lutwak, Dual mixed volumes, Pacific J. Math., 58(1975), 531-538. MR 0380631 (52:1528)
  • 15. E. Lutwak, Mixed projection inequalities, Trans. Amer. Math. Soc., 287(1)(1985), 91-105. MR 766208 (86c:52015)
  • 16. F. E. Schuster, Volume inequalities and additive maps of convex bodies, Mathematika, 53(2006), 211-234. MR 2343256 (2008i:52011)
  • 17. F. E. Schuster, Valuations and Busemann-Petty type problems, Adv. Math., 219(2008), 344- 368. MR 2435426 (2009f:52018)
  • 18. F. E. Schuster, Convolutions and multiplier transformations of convex bodies, Trans. Amer. Math. Soc., 359(2007), 5567-5591. MR 2327043 (2009e:52008)
  • 19. F. E. Schuster, Crofton measures and Minkowski valuations, Duke Math. J., 154(2010), 1-30. MR 2668553 (2011g:52026)
  • 20. F. E. Schuster, T. Wannerer, $ GL(n)$ contravariant Minkowski valuations, Trans. Amer. Math. Soc., 364(2012), 815-826. MR 2846354
  • 21. T. Wannerer, $ GL(n)$ equivariant Minkowski valuations, Indiana Univ. Math. J., in press. http://www.iumj.indiana.edu/IUMJ/forthcoming.php
  • 22. C. Zhao, On Blaschke-Minkowski homomorphisms, Geom. Dedicata, 149(2010), 373-378. MR 2737698
  • 23. C. Zhao, On intersection and mixed intersection bodies, Geom. Dedicata, 141(2009), 109-122. MR 2520066 (2010k:52010)
  • 24. C. Zhao, $ L_{p}$-mixed intersection bodies, Sci. China, 51(2008), 2172-2188. MR 2462021 (2009k:52023)
  • 25. C. Zhao, $ L_{p}$-dual Quermassintegrals sums, Sci. China, 50(2007), 1347-1360. MR 2370622 (2009e:52019)
  • 26. C. Zhao, G. Leng, On polars of mixed projection bodies, J. Math. Anal. Appl., 316(2006), 664-678. MR 2207338 (2006m:52008)
  • 27. C. Zhao, G. Leng, Brunn-Minkowski inequality for mixed intersection bodies, J. Math. Anal. Appl., 301(2005), 115-123. MR 2105924 (2005i:52016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52A40, 53A15

Retrieve articles in all journals with MSC (2010): 52A40, 53A15


Additional Information

Chang-jian Zhao
Affiliation: Department of Mathematics, China Jiliang University, Hangzhou 310018, People’s Republic of China
Email: chjzhao@yahoo.com.cn, chjzhao@163.com

DOI: https://doi.org/10.1090/S0002-9939-2012-11318-8
Keywords: Blaschke-Minkowski homomorphism, radial Blaschke-Minkowski homomorphism, polar Blaschke-Minkowski homomorphisms, radial Blaschke sum, radial Minkowski sum.
Received by editor(s): April 4, 2011
Received by editor(s) in revised form: June 4, 2011, and June 26, 2011
Published electronically: May 31, 2012
Additional Notes: This research is supported by the National Natural Science Foundation of China (10971205).
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society